# SDR MALA110063

- Difficulty date: March 16, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 9,120 hours, 6,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT/CAMLOCK RECEPTACLE ANGLE IS CORRODED.  REMOVED 280 FLOOR SUPPORT CAMLOCK RECEPTACLE ANGLE AND INSTALLED NEW ANGLE PN CC670-34095-3 IAW SRM 51-42-06 AND 51-42-21.
